# SDR IXXA2023070705

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lifter
- Part number: 143T63001
- Part serial: 000343
- Condition: Scratched
- Location: Fwd Cargo Door
- Part time: 100,238 hours, 17,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR, FWD LIFT ARM INB AND O/B PROTECTORS HAVE ABRASIONS EXPOSING BARE METAL.
